# SDR DALA2025060604342

- Difficulty date: May 30, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,505 hours, 42,388 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9451 LH WING AFT SPAR FLAP TRACK MOUNT REQUIRES REMOVAL OF 8 BUSHINGS TO FOM SPAR REPAIR. CORRECTIVE ACTION: REPAIRED PER 623679-14AD REV 0 (0996171)
